# SDR SWAA097634

- Difficulty date: December 4, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 12,258 hours, 7,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 15AT48
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHT SWITCH SPRING LOADED GUARD BROKEN.  REMOVED AND REPLACED GUARD PER MM.
